MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173022
Medical Device Problem Codes Detachment of Device or Device Component (2907); Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was used to pull thread during ventral incisional hernia.When trying to pull the thread from the abdominal cavity to fix the mesh and inserting the device through the skin, the green button at hand was pushed and the button part came off.When trying to pull out the hook from the stylet at the tip.Since the button came off, the device became difficult to push it in.To resolve the issue, a new product was taken out and the procedure was completed without any problem.
 
Event or Problem Description
According to the reporter, when the device was used to pull thread during ventral incisional hernia.When trying to pull the thread from the abdominal cavity to fix the mesh and inserting the device through the skin, the green button at hand was pushed and the button part came off.When trying to pull out the hook from the stylet at the tip.Since the button came off, the device became difficult to push it in.To resolve the issue,  a new product was taken out and the procedure was completed without any problem.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO CLOSE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13112475
Report Number2647580-2021-04399
Device Sequence Number11685804
Product Code GCJ
UDI-Device Identifier10884521051492
UDI-Public10884521051492
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number173022
Device Catalogue Number173022
Device Lot NumberP1A1388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date02/08/2022
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown